# SDR AALA202507161320

- Difficulty date: July 12, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N200NV
- Make and model: Boeing 737823
- Aircraft serial: 33341
- Aircraft time: 25,307 hours, 10,843 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTANDENT REPORT EMERGENCY EXIT COVER FOR LIGHTS MISSING BY THE FORWARD SERVICE DOOR. REMOVED AND REPLACED EMERGENCY LIGHT AND LENSE. PER AMM 33-51-01.OPERATIONAL CHECK GOOD.
